Can NO2 supps give skin rashes??

  1. Can NO2 supps give skin rashes??

    Is there such possibility? I've took a sample today some Reflex NO2 supp and after 15mins I started feeling weird, some sort of tingling warm sensation pretty much everywhere in my body even the ears! later on when I went to take a shower I noticed a very noticeable skin rash on both feet, It rly scared the **** outta me! didn't look too pretty, similar to developing skin ulcers.. which btw I think I have a tendency for, my mom has it... what do you guys think?
    oh I also got a little nosebleed later after the shower.. damn! lucky me!

  2. After taking a brief look at the ingredients and description of your symptoms, you sound like you were getting niacin flush. The 200mg of nicotinic acid (Niacin) would be the source.

    If you're taking any other supplements with Niacin in them, then that can be a cause, however sometimes 200mg is enough to make someone react. You can eventually build up a tolerance so that you no longer get it, but it takes some time and usually is a gradual process.

  3. Thx for your insight I didn't have a clue but that seems to be exactly what I got.
    I researched a little about niacin flush and apparently it can be harmful for ppl with a tendency for skin ulcers.
    Now hopefully these red patches will fade at least, they're still here but not as noticeable, anyone can notice them though.. wish I knew this before taking that stuff

Similar Forum Threads

  1. Best oral supps for skin
    By Whacked in forum Supplements
    Replies: 21
    Last Post: 11-30-2012, 04:02 AM
  2. Replies: 218
    Last Post: 11-20-2010, 10:55 PM
  3. Which supps give you the best sense of wellbeing?
    By jgassen15 in forum Supplements
    Replies: 49
    Last Post: 07-28-2010, 02:13 PM
Log in
Log in